# SDR GAIA99202

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tube
- Condition: Chafed
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 TANK, VENT TUBE IS CHAFED ON LOWER SIDE.  LOCATED ON TOP OF WING RIB AT WS 601.50.  ACCOMPLISHED LEFT WING VENT LINE CHAFING REPAIR AT STA 601.5 IAW WITH AVITAS ENGINEERING REPAIR ORDER 99AVHM.052R0-1 RIV IR. 8110-3 DATED 7-22-99 ISSUED.  REF:  N/R 1852.  (X)
